# SDR SIMA983211

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LOWER EDGE OF RIGHT COCKPIT WINDOW OPENING IS CORRODED.  REMOVED CORROSION AND RESTORED PROTECTIVE TREATMENT.  FABRICATED AND INSTALLED STEPPED DOUBLER .032 THICK.  AIRCRAFT RETURNED TO SERVICE.  (M)
